Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS Brownsville, TX

February 22, 2015

NWS Brownsville, TX issued this small craft advisory at Feb 22, 2015, 2:02 PM CST. It took effect at Feb 23, 2015, 1:29 AM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 2:02 PM CST (20:02 UTC)
In effect from
Feb 23, 2015, 1:29 AM CST
Expired
Feb 24, 2015, 4:00 AM CST
In force
27 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

476 
WHUS74 KBRO 222002
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
202 PM CST SUN FEB 22 2015

...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS LATE
TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS.

GMZ130-132-135-230330-
/O.NEW.KBRO.SI.Y.0010.150223T0900Z-150224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
202 PM CST SUN FEB 22 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 AM TO 6 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 3 AM TO 6 PM
CST MONDAY. 

* WINDS...NORTHEAST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-230330-
/O.NEW.KBRO.SC.Y.0013.150223T0900Z-150224T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
202 PM CST SUN FEB 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM CST MONDAY.

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO EIGHT FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
734 
WHUS74 KBRO 230312 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
912 PM CST SUN FEB 22 2015

...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS
LATE TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS.

GMZ130-132-135-231100-
/O.CON.KBRO.SI.Y.0010.150223T0900Z-150224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
912 PM CST SUN FEB 22 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 AM TO
6 PM CST MONDAY...

* WINDS...NORTHEAST AROUND 20 KNOTS.

* BAY CONDITIONS: CHOPPY BAY WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-231100-
/O.CON.KBRO.SC.Y.0013.150223T0900Z-150224T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
912 PM CST SUN FEB 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
MONDAY...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
734 
WHUS74 KBRO 230729
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
129 AM CST MON FEB 23 2015

...STRONG NORTHEAST WINDS AND BUILDING SEAS LATE TONIGHT...

.A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS
LATE TONIGHT...BRINGING STRONG NORTHEAST WINDS AND BUILDING SEAS.

GMZ130-132-135-231600-
/O.EXT.KBRO.SI.Y.0010.150223T0729Z-150224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
129 AM CST MON FEB 23 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST
THIS EVENING...

* WINDS...NORTHEAST 20 TO 25 KNOTS.

* BAY CONDITIONS: CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-231600-
/O.EXT.KBRO.SC.Y.0013.150223T0729Z-150224T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
129 AM CST MON FEB 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHEAST 25 TO 30 KNOTS.

* WAVES/SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
097 
WHUS74 KBRO 231621 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1021 AM CST MON FEB 23 2015

...ADVERSE WINDS AND SEAS NOW PREVAILING...

.THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL
WATERS LAST NIGHT IS NOW CAUSING STRONG WINDS AND ROUGH SEAS 
ALONG THE LOWER TEXAS COAST...WITH SMALL CRAFT ADVISORIES IN
EFFECT. 

GMZ150-155-170-175-240100-
/O.EXT.KBRO.SC.Y.0013.000000T0000Z-150224T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1021 AM CST MON FEB 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-240000-
/O.CON.KBRO.SI.Y.0010.000000T0000Z-150224T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1021 AM CST MON FEB 23 2015

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM
CST THIS EVENING...

* WINDS...NORTH 18 TO 23 KNOTS.

* BAY CONDITIONS: ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
825 
WHUS74 KBRO 240347
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
947 PM CST MON FEB 23 2015

...ADVERSE GULF WINDS AND SEAS CONTINUE TONIGHT...

.THE PASSAGE OF A COLD FRONT THROUGH THE LOWER TEXAS COASTAL
WATERS EARLY MONDAY MORNING HAS RESULTED IN STRONG NORTH WINDS AND
ELEVATED GULF SEAS TONIGHT. THE GULF MARINE CONDITIONS WILL START
IMPROVING EARLY TUESDAY MORNING AS THE NORTH WINDS DIMINISH. 

GMZ150-155-170-175-241000-
/O.EXT.KBRO.SC.Y.0013.000000T0000Z-150224T1000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
947 PM CST MON FEB 23 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 22, 11:02 AM CST, 3 hours earlier.

Area forecast discussion, Feb 22, 11:02 AM CST, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1102 AM CST SUN FEB 22 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION AND MARINE DISCUSSIONS
BELOW.

&&

.AVIATION...CEILINGS VARIABLE BETWEEN IFR AND VFR THIS MORNING.
THOUGH THE MORNING SOUNDING SHOWED AN INVERSION AT 4 KFT...MAY SEE
ONLY LIMITED VFR THIS AFTERNOON AS LOWER LEVEL CLOUDS HANG IN
THERE ON LIGHT TO MODERATE SOUTHEAST WINDS. CEILINGS WILL FURTHER
DETERIORATE TO IFR TONIGHT AS WINDS BACK TO EAST THIS EVENING AND
THEN BECOME LIGHT TO MODERATE NORTHEAST OVERNIGHT AS A COLD FRONT
MOVES INTO THE AREA. BESIDES IFR CEILINGS THIS EVENING AND OVER
NIGHT...LWR VISIBILITY FROM 3 TO 5 MILES IN MIST WILL COMPLICATE
MATTERS FROM AFTER MIDNIGHT THROUGH MID MONDAY MORNING.

&&

.MARINE...THE SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS WAS
DROPPED AT THE MORNING UPDATE DUE TO DECREASING SEAS. STRONG
NORTHEAST WINDS WILL DEVELOP LATE TONIGHT BEHIND AN ARRIVING COLD
FRONT. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AFTER ABOUT
300 AM AND ANTICIPATE HOISTING THE ADVISORY FLAG LATER TODAY.

&&

.PREV DISCUSSION... /ISSUED 547 AM CST SUN FEB 22 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...MORNING SOUNDING SHOWS THAT THE CAPPING INVERSION SET
UP AROUND 4000 FEET THIS MORNING. WITH AN INVERSION AT THIS
HEIGHT...THINK MODELS ARE TOO LOW WITH FORECAST CIGS THIS
AFTERNOON. CIGS WILL LIFT FROM THE CURRENT 500 TO 1000 TO AROUND
2500 BY NOON...AND CONTINUE THROUGH THE REST OF THE AFTERNOON.
CIGS WILL INITIALLY LOWER TO AROUND 1500 AT SUNSET...UNTIL THE
COLD FRONT ARRIVES JUST AFTER MIDNIGHT. CIGS BEHIND THE FRONT WILL
FALL BELOW 500 FEET...WITH LOWERED VIS. RAINFALL IS EXPECTED TO
DEVELOP...BUT MAY WAIT UNTIL ABOUT 24 HOURS FROM NOW.

PREV DISCUSSION... /ISSUED 358 AM CST SUN FEB 22 2015/

SHORT TERM.../NOW THROUGH MONDAY/...

WITH THE NEXT COLD FRONT BRIEFLY STALLING TO THE NORTH...SUNDAY WILL
REMAIN A WARM EARLY SPRING DAY. WITH THE GRADIENT TIGHTEST IN THE
VICINITY OF THE FRONT...WINDS WILL BE MUCH LIGHTER THAN THE PAST TWO
DAYS...ONLY 10 TO 15 KNOTS DURING THE AFTERNOON. THE COLD FRONT WILL
PICK UP SPEED RIGHT AROUND SUNSET...ENTERING THE NORTHERN RANCHLANDS
AROUND BKS AND HBV AND ROUND MIDNIGHT...AND CLEARING THE RIVER
BEFORE SUNRISE. HIGHS WILL OCCUR AROUND MIDNIGHT...WITH TEMPERATURES
FALLING THROUGH THE 50S MONDAY. A BRISK NORTH WIND WILL ACCOMPANY
THE COLD FRONT...WITH WIND CHILL TEMPERATURES IN THE 40S DURING
THE AFTERNOON. GOOD OVERRUNNING SETUP BEHIND THE
FRONT...WIDESPREAD LIGHT RAIN AND DRIZZLE EXCEPTED.

LONG TERM.../MONDAY NIGHT THROUGH SUNDAY/...FULL LATITUDINAL
TROUGH COVERING THE CONUS AND ALL OF NORTH AMERICA TO KEEP THE
WEATHER UNSETTLED WITH TEMPERATURES ON A ROLLER COASTER RIDE AS A
SERIES OF COLD FRONTS, UPPER SHORTWAVE TROUGHS AND REINFORCING
HIGH PRESSURE MOVE THROUGH THE HIGHLY ENERGETIC PATTERN. TO SAY
THE LEAST TIMING AND PLACEMENT OF SHORTWAVES WITHIN THE ELONGATED
TROUGH AND HOW THEY IMPACT DEEP SOUTH TEXAS WEATHER FOR DAYS 3 TO
7 AND BEYOND WILL BE THE MAIN CHALLENGE. ONE GOOD SIGN FOR THIS
PACKAGE IS THAT THE OPERATIONAL MODELS AND ENSEMBLE MEANS REMAIN
CONSISTENT WITH OUTPUT WITH LITTLE CHANGE IN THE FORECAST FOR THIS
PACKAGE.

ONE FLY IN THE OINTMENT AT THE BEGINNING OF THE LONG TERM IS A BIG
DIFFERENCE IN TEMPERATURES BETWEEN THE GFS AND ECMWF FOR TUESDAY.
A 12 TO 20 DEGREE DIFFERENCE IN HIGH TEMPS WILL MAKE THE FORECAST
CHALLENGING. FORECAST TRENDS ON THE MUCH COOLER ECMWF SIDE AS COASTAL
TROUGHING SETS UP AS AN UPPER LOW MOVES OUT OF THE DESERT SW AND
INTO TEXAS. GFS SHOWS DEEPER EASTERLY FLOW PUSHING WELL INLAND
WHILE THE EC INDICATES THE MORE CLIMATOLOGICAL NORTHERLY SURFACE
FLOW. A SHARP SURFACE INVERSION AND A SATURATED LAYER TO 800MB TO
LIMIT ANY HEATING AND KEEP RAIN CHANCES IN THE 30-40 PERCENT RANGE
POSSIBLY HIGHER AS WE APPROACH THIS TIME PERIOD.

AS THE UPPER TROUGH PASSES TO THE EAST WEDNESDAY THE INVERSION
BREAKS AND CLOUDS AND RAIN PUSH OFF THE TO EAST AND TEMPERATURES
WILL BE ON THE RISE. SOUTH TEXAS WILL BE IN BETWEEN SHORTWAVES
THURSDAY ALLOW FOR ANOTHER DAY OF WARMER TEMPERATURES. NEXT
SHORTWAVE AND ITS ASSOCIATED  FRONT MOVES THROUGH THURSDAY NIGHT.
COOLER TEMPERATURES ENSUE AND RAIN CHANCES GO BACK UP. BOTH GFS
AND ECMWF ARE ON THE SAME PAGE WITH POPS AND AS WELL AS
TEMPERATURES. DIFFERENCES SHOW UP AGAIN FOR NEXT SATURDAY WITH THE
GFS MORE PROGRESSIVE IN SHUNTING THIS SECOND SHOT OF COLDER AIR TO
THE EAST. FORECAST TRENDS ON THE WARMER SIDE THIS TIME WITH
SOUTHWESTERLY FLOW LOOKING MORE DOMINATING AS MOST OF UPPER ENERGY
FALLING BACK ALONG THE PACIFIC COAST AND SURFACE HIGH PRESSURE
MOVING WELL EAST. UNCERTAINTY IN HOW ALL THIS PLAYS OUT AND
CHANGES ARE LIKELY AS WE APPROACH NEXT WEEKEND.

MARINE...NOW THROUGH MONDAY...ADJUSTMENTS WILL BE MADE TO THE
ONGOING SMALL CRAFT ADVISORY...WHICH WILL BE ENDED FOR THE NEARSHORE
WATERS...BUT EXTENDED INTO THE MID-MORNING AS SEAS REMAIN 8 FEET
OFFSHORE. CONDITIONS WILL BRIEFLY IMPROVE THIS AFTERNOON AS WINDS
AND SEAS DECREASE. THIS EASING WILL BE BRIEF AS A STRONG COLD FRONT
RACES ACROSS THE REGION AFTER MIDNIGHT TONIGHT. SMALL CRAFT
ADVISORIES WILL BE NEEDED AS WINDS OF 20 TO 25 KNOTS
ARRIVE...KICKING SEAS BACK UP TO 8 FEET OFFSHORE. AGITATED
CONDITIONS WILL CONTINUE THROUGH THE DAY MONDAY.

MONDAY NIGHT THROUGH FRIDAY...A FAST AND PROGRESSIVE WEATHER
PATTERN THROUGH THE LONGER TERM PERIOD TO KEEP UNSETTLED WEATHER
MUCH OF THE PERIOD WITH ONLY BRIEF PERIODS OF LIMITED IMPROVEMENTS.
COASTAL TROUGHING TUESDAY MAINTAINS A MODERATE GRADIENT IN THE
MORNING BEFORE WEAKENING AHEAD OF THE NEXT NORTHERLY SURGE
WEDNESDAY. A LOW PRESSURE AREA OVER THE CENTRAL GULF MOVES QUICKLY
EAST WITH A REPRIEVE IN THE STRONG NORTH WINDS AND ROUGH SEAS LATE
WEDNESDAY INTO THURSDAY. ANOTHER QUICK MOVING COLD FRONT SURGES
THROUGH THE COASTAL WATERS FRIDAY WITH ANOTHER COASTAL TROUGH
SETTING UP FOR THE FIRST HALF OF THE WEEKEND.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/68/65
Hazardous weather outlook, Feb 22, 6:47 AM CST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
647 AM CST SUN FEB 22 2015

TXZ248>257-231300-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
647 AM CST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AN ELEVATED RISK FOR RIP CURRENTS EXTENDS THROUGH MOST OF THE
UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-231300-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
647 AM CST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES WILL BE NEEDED TONIGHT AS A STRONG COLD
FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH MONDAY AND INTO
TUESDAY MORNING...AND MAY BE NECESSARY LATER WEDNESDAY INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 2:02 PM CSTSmall Craft Advisory for WindsBRO28 hr

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.